# SDR AALA201707249034

- Difficulty date: July 20, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 50,867 hours, 14,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 30D IS INOPERATIVE.  RESEATED LIGHT MODULE IAW AMM 33-51-11.  OPS CHECKED GOOD.
